Annals of Indian Academy of Neurology
  Users Online: 339 Home | About the Journal | InstructionsCurrent Issue | Back IssuesLogin      Print this page Email this page  Small font size Default font size Increase font size
CASE REPORT
Year : 2019  |  Volume : 22  |  Issue : 4  |  Page : 499-501

Risperidone-induced tardive akathisia: A rare antipsychotic side effect with management issues


Department of Psychiatry, All India Institute of Medical Sciences, Bhubaneswar, Odisha, India

Correspondence Address:
Dr. Rajeev Ranjan
Department of Psychiatry, Room No. 411, Academic Block, All India Institute of Medical Sciences, Bhubaneswar . 751 019, Odisha
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/aian.AIAN_111_18

Rights and Permissions

Akathisia is a movement disorder, a common extrapyramidal side effect that has been reported to occur primarily with antipsychotics and some neurological conditions. It is manifested by a subjective feeling of inner restlessness along with objective evidence of motoric restlessness. Tardive akathisia (TA) is rare, and there is very sparse literature available as regards to its phenomenology and management. We report a case of TA that occurred after 10 months of starting atypical antipsychotic, risperidone, and challenges faced in management.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed99    
    Printed0    
    Emailed0    
    PDF Downloaded6    
    Comments [Add]    

Recommend this journal